# SDR FDEA2020013050249

- Difficulty date: January 15, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 65,990 hours, 23,035 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA385310
- Condition: Corroded
- Location: Bs 1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO, SEAT TRACK APROX STATION 1741 RBL 100 SHOW SIGNS OF CORROSION   AROUND SEVERAL NUT PLATES (VIEWED FROM CTR CARGO) REMOVED AND REPLACED FLOOR SIPPORT AT STATION 1741, RBL -80 TO RBL -108 PER DAC   DWG AFA3853, INSTALLED FLOOR SUPPORT AFA3853-10 PER SRM 51-35-01 VOL. 2.
